# SDR DL76L091893

- Difficulty date: April 8, 2007
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 77,287 hours, 11,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E FLAP MECHANISM 3-10 LINKS REPLACEMENT IAW 01-076248-12  ME07 LT, ME08 LT, MD09 LT AND ME10 RT ME11 RT ME12 RT.  C/W EO 01-076248-12 ME07 THRU ME12.
